IDEAS home Printed from
   My bibliography  Save this article

On topological indices of fullerenes


  • Bača, Martin
  • Horváthová, Jarmila
  • Mokrišová, Martina
  • Suhányiová, Alžbeta


Two degree based topological indices, the atom-bond connectivity (ABC) and the geometric–arithmetic (GA) indices of fullerene networks and carbon nanotube networks are studied. Expressions for ABC and GA indices for these important classes of networks are obtained.

Suggested Citation

  • Bača, Martin & Horváthová, Jarmila & Mokrišová, Martina & Suhányiová, Alžbeta, 2015. "On topological indices of fullerenes," Applied Mathematics and Computation, Elsevier, vol. 251(C), pages 154-161.
  • Handle: RePEc:eee:apmaco:v:251:y:2015:i:c:p:154-161
    DOI: 10.1016/j.amc.2014.11.069

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL:
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Imran, Muhammad & Sabeel-e-Hafi, & Gao, Wei & Reza Farahani, Mohammad, 2017. "On topological properties of sierpinski networks," Chaos, Solitons & Fractals, Elsevier, vol. 98(C), pages 199-204.
    2. Shahid Imran & Muhammad Kamran Siddiqui & Muhammad Imran & Muhammad Faisal Nadeem, 2018. "Computing Topological Indices and Polynomials for Line Graphs," Mathematics, MDPI, vol. 6(8), pages 1-10, August.
    3. Jia-Bao Liu & Muhammad Kashif Shafiq & Haidar Ali & Asim Naseem & Nayab Maryam & Syed Sheraz Asghar, 2019. "Topological Indices of m th Chain Silicate Graphs," Mathematics, MDPI, vol. 7(1), pages 1-16, January.
    4. Mohammed Salaheldeen Abdelgader & Chunxiang Wang & Sarra Abdalrhman Mohammed, 2018. "Computation of Topological Indices of Some Special Graphs," Mathematics, MDPI, vol. 6(3), pages 1-15, March.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:251:y:2015:i:c:p:154-161. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: . General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.